MAUDE Adverse Event Report: MEDTRONIC, INC.; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

MEDTRONIC, INC.; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number DLP3D76R1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
At the start of the day, the cardiac cannula kit was opened to the sterile field.The scrub technician was examining the kit and found the two stage venous cannula tip was chipped.The cannula was removed from the field and replaced.

Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC, INC.
710 medtronic parkway
minneapolis MN 55432 5604
MDR Report Key8300825
Report Number8300825
Device Sequence Number53721
Product Code DWF
UDI-Device Identifier00721902835827
UDI-Public(01)00721902835827
Combination Product (Y/N)N
Initial Reporter StateCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/24/2019
Report Date (Section F) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDLP3D76R1
Device Lot Number214823031
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight83
Date Report Sent to FDA01/24/2019